# SDR DXTA2020011303325

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 12,180 hours, 9,316 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR - ACM PRODUCES A WET SOCK SMELL WHEN RUNNING IN WARM HUMID CONDITIONS.//SIGNOFF// GAINED ACCESS AND REMOVED OLD CONDENSER BAG P/N: 83237-12, NSN AND INSTALLED A
NEW CONDENSER BAG P/N: 83237-12, NSN. PERFORMED APU AND ENGINE RUNS AGAIN WITH NO ODOR. NO FURTHER DEFECTS NOTED. ALL WORK IAW CE--560XLS MM 21-51-00
